| Model Number |
SIGTRS60AXT |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a coronary arterial bypass graft procedure, after the surgeon removed the perfusion pump catheter from the atrial appendage, the staple line did not hold and was incomplete causing a severe bleeding of about 2 liters of blood.The defect was closed with sutures.No transfusion was required because the patient was just coming off pump from bypass.The surgical time was extended by 30 minutes due to the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.